Dual boundary method for assembled plate structures undergoing large deflection

File Description SizeFormat 
International Journal for Numerical Methods in Engineering_89_13_2012.pdfAccepted version295.12 kBAdobe PDFDownload
Title: Dual boundary method for assembled plate structures undergoing large deflection
Author(s): Di Pisa, C
Aliabadi, MH
Young, A
Item Type: Journal Article
Publication Date: 30-Mar-2012
URI: http://hdl.handle.net/10044/1/15199
DOI: http://dx.doi.org/10.1002/nme.3310
ISSN: 0029-5981
Publisher: WILEY-BLACKWELL
Start Page: 1720
End Page: 1738
Journal / Book Title: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING
Volume: 89
Issue: 13
Copyright Statement: Copyright © 2011 John Wiley & Sons, Ltd. This is the peer reviewed version of the following article: Di Pisa, C., Aliabadi, M. H. and Young, A. (2012), Dual boundary method for assembled plate structures undergoing large deflection. Int. J. Numer. Meth. Engng., 89: 1720–1738, which has been published in final form at http://dx.doi.org/10.1002/nme.3310.  This article may be used for non-commercial purposes in accordance With Wiley Terms and Conditions for self-archiving.
Publication Status: Published
Appears in Collections:Aeronautics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons